# SDR YENA2025031400253

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 9,679 hours, 3,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#267, BOS-CHS. 'LEVEL 2 ODOR EVENT ON DESCENT FROM 14,000 UNTIL LEVEL OFF AT 11,000 HEAVY DISTINCT ODOR OF VINEGAR AND MUSTY SOCKS; PER FIM 21-22-00-04 PERFORMED MULTIPLE ENG RUNS WITH NO ODOR NOTED. GVI OF ENGINES OK WITH NO SIGNS OF OIL LEAK. EACH ENGINE RUNNING PACK 1,2 OR BOTH, NO ODOR. APU BLEED, NO ODOR REF LP 4107857-A FOR GMM DEFERAL TO MONITOR.'
